# SDR CA951122002

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 2030371301
- Condition: Failed
- Location: Nr 9 Bearing
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)FUMES IN THE CABIN WERE CAUSING THE PASSENGERS AND CREW TO BECOME ILL. AN INSPECTION OF THE ENGINE REVEALED #1 ENGINE HAD AN OIL LEAK INTO THE COMPRESSOR SECTION AND THEREFORE INTO THE AIR CYCLE MACHI NE. AIRCRAFT FERRIED BACK TO HOME BASE WITH #1 BLEED SYSTEM TURNED OFF. CAUSE OF OIL LEAK WAS FAULTY #9 BEARING SEAL.
